| Model Number |
N/A |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Distributor on behalf of facility.The user facility is foreign, therefore, a facility medwatch report will not be available.Foreign source: (b)(6).
Event or Problem Description
It was reported the screw could not be grasped and an alternate screw was used to complete the procedure.No adverse events have been reported as a result of the malfunction.
Additional Manufacturer Narrative
The implant was returned because the direct drive screw could not be grasped.There is clear damage to the screw head.The threads of the screw are not damaged.Dimensional testing was not completed due to damage to the screw head.The complaint is confirmed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.
Event or Problem Description
No further event information available at the time of this report.